MathSciNet Relay Station
MathSciNet bibliographic data
MR1404333 46L80 (19K35 46L35)
Dadarlat, Marius; Loring, Terry A. A universal multicoefficient theorem for the Kasparov groups. Duke Math. J. 84 (1996), no. 2, 355–377.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement